# SDR GTIA050044

- Difficulty date: February 20, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Aircraft time: 66,850 hours, 38,434 cycles
- Engine: Pwa JT8D217
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD CRACKED IN FLIGHT, OUTER PANE ONLY.  AIRCRAFT TAIL SWAP WITH N835NK.  REMOVED AND REPLACED WINDSHIELD. (K)
